Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Gay Men

iNvisible
Member

Reged: 12/21/09
Posts: 14
Advice...
      01/06/10 05:52 PM

Does HIV and/or the medication make you feel less sexual? After my diagnoses I dnt really feel as sexy or in touch with my sexuality as I used to. Does or has any one else experience this??....

--------------------
iNvisible

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Advice... iNvisible 01/06/10 05:52 PM
. * Re: Advice... kevcnj   02/18/10 07:56 PM
. * Re: Advice... Angel_Ronnie   01/06/10 11:22 PM
. * Re: Advice... iNvisible   01/07/10 10:56 AM
. * Re: Advice... Choosing2Liv   01/07/10 10:35 AM
. * Re: Advice... Angel_Ronnie   01/07/10 11:46 PM
. * Re: Advice... Choosing2Liv   01/12/10 09:38 AM
. * Re: Advice... Angel_Ronnie   01/13/10 12:00 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 5269

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3